# SDR DALA1116289877

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN DOOR PAN STRUCTURE JUST OTBD OF SAFETY HOOK.  STOP DRILLED CRACKS IN DOOR PAN IAW SRM 51-01, PG2, HFEC SURFACE INSP GS 24, 26B & 2001 NO CRACKS PASS STOP DRILL, FABRICATED REPAIR DOUBLER, IAW SRM 52-05 AND SRM 51-10-2. LOCATED & DRILLED REPAIR DOUBLER IAW SRM 51-10-4 INST REPAIR DOUBLER, STOP SUPPORT, CHANNEL, ANGLE AND "TEE" FITTING IAW  SRM 51-30-2, SRM 51-30-1, SRM 51-30-4, SRM 52-05.
